# SDR ASAA2015022810827

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 44,832 hours, 29,045 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 65C360751
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LWR HINGE, UPPER BEARING PLATE SUPPORT STRUCTURE CORRODED AT FASTENERS, FOUND OK TO INSTALL.  ACFT GROUNDED.  R & R LOWER HINGE SUPPORT FITTING IAW SRM 51-40-02 0G 0, W 1, O .100, R 0, L 1, D 100 PERCENT.
